# SDR HALA2015032500042

- Difficulty date: March 25, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 8,153 hours, 1,299 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Nose Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - NR 1 ENGINE HAS A SMALL PUNCTURE IN THE INNER SKIN OF THE NOSE 
COWL AT THE 11:00 POSITION.  JUST AFT OF THE EEC COOLING INLET.  DEFERRED IAW ERA 534614-14 , REPAIRED APPROVED AND TIME LIMITED IAW PS 900-5-1, NR 4.  C/W MAINT PROCEDURES.  ACFT  OK FOR SERVICE.
